Alert archive / Illinois / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 59, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Jun 21, 2014, 3:40 PM CDT for Logan County, Mason County, Tazewell County, Illinois. It was in force for 50 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 21, 2014, 3:40 PM CDT (20:40 UTC)
- Expired
- Jun 21, 2014, 4:30 PM CDT
- In force
- 50 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Logan County, IL, Mason County, IL, Tazewell County, IL
The radar
The Lincoln radar (KILX), 14 km from the middle of the area, began a volume at 20:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 21, 3:43 PM CDT | TSTM WND DMG | San Jose, IL | TREE BLOWN DOWN ON HIGHWAY 136 NEAR SAN JOSE...RELAYED THROUGH SHERIFFS OFFICE. |
| Jun 21, 3:52 PM CDT | TSTM WND DMG | New Holland, IL | LARGE TREES WERE BLOWN DOWN IN NEW HOLLAND. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 21, 1:33 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 8.7 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 47 J/kg
- Mixed-layer CIN
- -222 J/kg
- Mixed-layer LCL
- 1469 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 44 m²/s²
- 0-3 km storm-relative helicity
- 34 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
985
WUUS53 KILX 212040
SVRILX
ILC107-125-179-212130-
/O.NEW.KILX.SV.W.0059.140621T2040Z-140621T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
340 PM CDT SAT JUN 21 2014
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
LOGAN COUNTY IN CENTRAL ILLINOIS...
EAST CENTRAL MASON COUNTY IN CENTRAL ILLINOIS...
SOUTH CENTRAL TAZEWELL COUNTY IN CENTRAL ILLINOIS...
* UNTIL 430 PM CDT.
* AT 339 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM DELAVAN TO MASON CITY...AND MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
LINCOLN...EMDEN...MIDDLETOWN...HARTSBURG...ATLANTA...MOUNT
PULASKI...BEASON...NEW HOLLAND...BROADWELL AND LAWNDALE.
THIS INCLUDES INTERSTATE 55 BETWEEN MILE MARKERS 118 AND 141.
THIS INCLUDES INTERSTATE 155 BETWEEN MILE MARKERS 0 AND 13.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
LINCOLN.
&&
LAT...LON 4031 8926 4028 8926 4028 8915 4025 8915
3998 8925 4010 8960 4013 8961 4016 8964
4016 8967 4014 8969 4014 8972 4018 8982
4040 8966
TIME...MOT...LOC 2040Z 282DEG 28KT 4035 8955 4018 8969
HAIL...0.75IN
WIND...60MPH
$$
GEELHART3 follow-up statements
460
WWUS53 KILX 212056
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
356 PM CDT SAT JUN 21 2014
ILC107-125-179-212130-
/O.CON.KILX.SV.W.0059.000000T0000Z-140621T2130Z/
LOGAN IL-MASON IL-TAZEWELL IL-
356 PM CDT SAT JUN 21 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL
TAZEWELL...EAST CENTRAL MASON AND LOGAN COUNTIES UNTIL 430 PM CDT...
AT 353 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM EMDEN TO MIDDLETOWN...AND MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...LAW ENFORCEMENT. A TREE WAS DOWNED ALONG HIGHWAY 136 NEAR
SAN JOSE...AND POWER LINES WERE REPORTED DOWN NEAR MASON
CITY AND FOREST CITY.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
LINCOLN...HARTSBURG...ATLANTA...MOUNT PULASKI...BEASON...BROADWELL
AND LAWNDALE.
THIS INCLUDES INTERSTATE 55 BETWEEN MILE MARKERS 118 AND 141...AND
INTERSTATE 155 BETWEEN MILE MARKERS 0 AND 13.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
LINCOLN.
&&
LAT...LON 4031 8926 4028 8926 4028 8915 4025 8915
3998 8925 4010 8960 4013 8961 4016 8964
4016 8967 4014 8969 4014 8972 4018 8982
4040 8966
TIME...MOT...LOC 2055Z 282DEG 28KT 4032 8942 4015 8956
HAIL...0.75IN
WIND...60MPH
$$
GEELHART936
WWUS53 KILX 212110
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
410 PM CDT SAT JUN 21 2014
ILC125-179-212119-
/O.CAN.KILX.SV.W.0059.000000T0000Z-140621T2130Z/
MASON IL-TAZEWELL IL-
410 PM CDT SAT JUN 21 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL TAZEWELL AND
EAST CENTRAL MASON COUNTIES IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 9 PM.
LAT...LON 4031 8926 4028 8926 4028 8915 4025 8915
3998 8925 4010 8960 4012 8961 4019 8960
4025 8955 4032 8946
TIME...MOT...LOC 2109Z 282DEG 28KT 4030 8929 4010 8949
$$
ILC107-212130-
/O.CON.KILX.SV.W.0059.000000T0000Z-140621T2130Z/
LOGAN IL-
410 PM CDT SAT JUN 21 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR LOGAN COUNTY
UNTIL 430 PM CDT...
AT 407 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM ARMINGTON TO MIDDLETOWN...AND MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...EMERGENCY MANAGEMENT. TREES WERE DOWNED BY THESE STORMS AS
THEY MOVED THROUGH NEW HOLLAND.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
LINCOLN...ATLANTA...BEASON...MOUNT PULASKI...BROADWELL AND LAWNDALE.
THIS INCLUDES INTERSTATE 55 BETWEEN MILE MARKERS 118 AND 141...
AND INTERSTATE 155 BETWEEN MILE MARKERS 0 AND 10.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
LINCOLN.
&&
LAT...LON 4031 8926 4028 8926 4028 8915 4025 8915
3998 8925 4010 8960 4012 8961 4019 8960
4025 8955 4032 8946
TIME...MOT...LOC 2109Z 282DEG 28KT 4030 8929 4010 8949
HAIL...<.75IN
WIND...60MPH
$$
GEELHART124
WWUS53 KILX 212128
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
428 PM CDT SAT JUN 21 2014
ILC107-212139-
/O.EXP.KILX.SV.W.0059.000000T0000Z-140621T2130Z/
LOGAN IL-
428 PM CDT SAT JUN 21 2014
...THE SEVERE THUNDERSTORM WARNING FOR LOGAN COUNTY WILL EXPIRE AT
430 PM CDT...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY.
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 9 PM.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN LINCOLN.
LAT...LON 4031 8926 4028 8926 4028 8915 4025 8915
3998 8925 4010 8960 4012 8961 4019 8960
4025 8955 4032 8946
TIME...MOT...LOC 2129Z 282DEG 28KT 4027 8909 4007 8929
$$
GEELHARTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 3:32 PM CDT, 8 minutes earlier.
Area forecast discussion, Jun 21, 3:32 PM CDT, 8 minutes before
Area Forecast Discussion National Weather Service Lincoln IL 332 PM CDT Sat Jun 21 2014 .DISCUSSION... ISSUED 315 PM CDT Sat Jun 21 2014 SHORT TERM...Tonight through Tuesday MCV over east central Iowa that sparked the strong to severe storms in our area this afternoon and early evening will track off to our east late tonight taking the rain chances with it. Subsidence in the wake of the vort will bring a lull in the precip thru tomorrow morning with only slight chances starting after midnight thru Sunday morning before shower and storm chances ramp up later tomorrow afternoon and especially tomorrow night as a more significant wave approaches the Mid-Mississippi Valley. POPs will increase to likely over most of the area Sunday night into Monday as the upper wave approaches. Enough instability combined with a better shear profile may make for another threat for severe storms Monday afternoon and evening, depending on cloud cover during the afternoon. Upper wave and attendant cold front will sweep across our area Tuesday morning taking most of the rain with it with the better chances across the east, mainly during the morning. Weak high pressure then expected to move across the area later in the day bringing relatively quiet weather to the region for a brief time. LONG TERM...Wednesday through Saturday Model ensembles during this period not very clear cut with respect to the upper pattern across the middle of the country with weak disturbances embedded in the southwest flow, which produces some significant problems with QPF and POPs in the extended. Temperatures during this period will be close to normal but pinning down precip chances with this type of flow is low confidence. Medium range models try to amplify the southeast U.S. ridge but at the same time we see energy progressing east across the Rockies and then turning northeast around the periphery of the ridge into our area about every 2-3 days. For now, will keep the bulk of our extended with slight chance POPs in the grids with mentionable POPs confined to Saturday when one of the aforementioned upper waves approaches our area. Smith && .AVIATION... ISSUED 1220 PM CDT Sat Jun 21 2014 Beginning to see some of the expected convective development north of the central Illinois TAF sites at midday, and should be significantly increasing early this afternoon. Have tried resolve the broad VCTS mentions at KPIA/KBMI with a TEMPO period for the more significant convection this afternoon. Will hold off a bit further south as we wait to see the evolution of the storms, then will amend to add them in at that point. Currently looks like the thunder threat will be over by 02-03Z at most sites. Light winds develop overnight, and with the residual low level moisture around, some MVFR visibilities are likely for a few hours near sunrise. Geelhart && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 21, 11:31 AM CDT, 4 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 1131 AM CDT SAT JUN 21 2014 ILZ027>031-036>038-040>057-061-221100- CASS-CHAMPAIGN-CHRISTIAN-COLES-DE WITT-DOUGLAS-EDGAR-FULTON-KNOX- LOGAN-MACON-MARSHALL-MASON-MCLEAN-MENARD-MORGAN-MOULTRIE-PEORIA- PIATT-SANGAMON-SCHUYLER-SCOTT-SHELBY-STARK-TAZEWELL-VERMILION- WOODFORD- 1131 AM CDT SAT JUN 21 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND EAST CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS DEVELOPMENT IS EXPECTED TO BEGIN WEST OF I-55 EARLY THIS AFTERNOON...AND SPREAD SOUTHEAST THROUGH LATE AFTERNOON... CONTINUING INTO THE EVENING. SOME OF THE STORMS MAY BECOME SEVERE...WITH DAMAGING WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY PERIODIC THUNDERSTORMS ARE EXPECTED THROUGH TUESDAY...WITH THE BEST CHANCES MONDAY AND MONDAY NIGHT. SCATTERED THUNDERSTORMS ARE ANTICIPATED AGAIN ON THURSDAY AND FRIDAY. ORGANIZED SEVERE WEATHER IS NOT ANTICIPATED NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING... WITH THE PRIMARY TIME FRAME BETWEEN 2 PM AND 9 PM. ILZ062-063-066>068-071>073-221100- CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- 1131 AM CDT SAT JUN 21 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED THUNDERSTORMS ARE EXPECTED TO BEGIN DEVELOPING TOWARD VERY LATE AFTERNOON NORTH OF I-70...AND IN THE EVENING TO THE SOUTH. WHILE A COUPLE OF THE STORMS MAY BRIEFLY APPROACH SEVERE LIMITS...THE MAIN THREAT OF SEVERE WEATHER WILL BE ACROSS CENTRAL ILLINOIS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY PERIODIC THUNDERSTORMS ARE EXPECTED THROUGH TUESDAY...WITH THE BEST CHANCES MONDAY AND MONDAY NIGHT. SCATTERED THUNDERSTORMS ARE ANTICIPATED AGAIN ON THURSDAY AND FRIDAY. ORGANIZED SEVERE WEATHER IS NOT ANTICIPATED NEXT WEEK. .SPOTTER INFORMATION STATEMENT... LIMITED SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 5 PM AND 9 PM. GEELHART
In the hours before
Local storm report, Jun 21, 2:40 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
240 PM CDT SAT JUN 21 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0225 PM HAIL MARIETTA 40.50N 90.39W
06/21/2014 M1.00 INCH FULTON IL TRAINED SPOTTER
&&
JRPLocal storm report, Jun 21, 2:41 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
241 PM CDT SAT JUN 21 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 PM HAIL VERMONT 40.30N 90.43W
06/21/2014 M0.75 INCH FULTON IL PUBLIC
&&
JRPLocal storm report, Jun 21, 2:46 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
246 PM CDT SAT JUN 21 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0238 PM HAIL 1 NW SMITHFIELD 40.48N 90.31W
06/21/2014 M0.88 INCH FULTON IL TRAINED SPOTTER
&&
JRPLocal storm report, Jun 21, 3:04 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
304 PM CDT SAT JUN 21 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM HAIL 2 N ELMWOOD 40.81N 89.97W
06/21/2014 M1.75 INCH PEORIA IL EMERGENCY MNGR
&&
JRPLocal storm report, Jun 21, 3:06 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
306 PM CDT SAT JUN 21 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0302 PM HAIL RAY 40.22N 90.48W
06/21/2014 M1.00 INCH SCHUYLER IL EMERGENCY MNGR
&&
JRPLocal storm report, Jun 21, 3:28 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
328 PM CDT SAT JUN 21 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0318 PM HAIL ASTORIA 40.23N 90.36W
06/21/2014 M1.00 INCH FULTON IL EMERGENCY MNGR
0326 PM HAIL ASTORIA 40.23N 90.36W
06/21/2014 M1.75 INCH FULTON IL EMERGENCY MNGR
&&
EJLThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 1:48 PM CDT | Severe Thunderstorm Warning | ILX | Fulton | 42 min |
| Jun 21, 2:15 PM CDT | Severe Thunderstorm Warning | ILX | Fulton, Knox, Peoria | 45 min |
| Jun 21, 2:26 PM CDT | Severe Thunderstorm Warning | ILX | Fulton | 49 min |
| Jun 21, 2:32 PM CDT | Areal Flood Advisory | ILX | Fulton | 3 hr |
| Jun 21, 2:39 PM CDT | Severe Thunderstorm Warning | ILX | Fulton, Schuyler | 51 min |
| Jun 21, 2:49 PM CDT | Severe Thunderstorm Warning | ILX | Knox, Peoria | 28 min |
| Jun 21, 3:09 PM CDT | Severe Thunderstorm Warning | ILX | Tazewell, Woodford | 51 min |
| Jun 21, 3:15 PM CDT | Severe Thunderstorm Warning | ILX | Cass, Mason, Schuyler | 45 min |
| Jun 21, 3:19 PM CDT | Severe Thunderstorm Warning | ILX | Cass, Fulton, Mason, Menard, Tazewell | 41 min |
| Jun 21, 4:00 PM CDT | Severe Thunderstorm Warning | ILX | Cass, Morgan | 45 min |
| Jun 21, 4:39 PM CDT | Severe Thunderstorm Warning | ILX | Morgan, Scott | 51 min |
| Jun 21, 4:51 PM CDT | Areal Flood Advisory | ILX | Cass, Morgan, Schuyler | 3 hr |
| Jun 21, 5:29 PM CDT | Severe Thunderstorm Warning | ILX | Scott | 25 min |
| Jun 21, 5:56 PM CDT | Special Weather Statement | ILX | Champaign | 34 min |
| Jun 21, 6:08 PM CDT | Special Weather Statement | ILX | Vermilion | 37 min |
| Jun 21, 6:26 PM CDT | Severe Thunderstorm Warning | ILX | Vermilion | 19 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.